COLDAY Drops 15ml

45.00

Composition : Phenyl Epherine 2.5 mg +
CPM 1mg + Paracetamol 125mg /ml

Compare
Category:

Description

  • Solution for seasonal common
    cold and cough
  • Also reduces associated fever and
    opens blocked nose

Additional information

MRP

45.00

Composition

Phenyl Epherine 2.5 mg +
CPM 1mg + Paracetamol 125mg /ml

Dose

5-10 ml. every 8 hours

Reviews

There are no reviews yet.

Be the first to review “COLDAY Drops 15ml”

Your email address will not be published.